Castrillón López, MarcoLuján, Ignacio2024-06-072024-06-072017-02-22López, M. C., & Luján, I. (2013). Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds. Rev. Mat. Iberoam. 2017; 33(1): 139-168.0213-22302235-061610.4171/rmi/930https://hdl.handle.net/20.500.14352/104762We analyze degenerate homogeneous structures of linear type in the pseudo-Kähler and para-Kähler cases. The local form and the holonomy of pseudo-K¨ahler or para-K¨ahler manifolds admitting such structure are obtained. In addition the associated homogeneous models are studied exhibiting their relation with the incompleteness of the metric. The same questions are tackled in the pseudo-quaternion Kähler and para-quaternion Kähler cases. These results complete the study of homogeneous structures of linear type in pseudo-K¨ahler, para-K¨ahler, pseudo-quaternion Kähler and paraquaternion Kähler cases.engAttribution 4.0 Internationalhttp://creativecommons.org/licenses/by/4.0/Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifoldsjournal articleopen accessHomogeneous plane wavespseudo-quaternion Kählerpara-Kählerpara-quaternion KählerReductive homogeneous pseudo-Riemannian spacespseudo-KählerGeometria algebraica1201.01 Geometría Algebraica